Naar homepage     
Chronische Cerebro-Spinale Veneuze Insufficiëntie
Aanmelden op het CCSVI.nl forum
Lees Voor (ReadSpeaker)    A-   A+
Over CCSVI.nl | Zoeken | Contact | Forum
PayPal, de veilige en complete manier van online betalen.

iDeal
CCSVI.nl is onderdeel van de
Franz Schelling Stichting
meer informatie
  
Saturday, July 20, 2013 11:06 AM | susan yoh Volg link

I had a dreadful summer last year. It was really hot and everything went down the tubes. I couldn't walk with my walker and my bladder went out of control.



I finally fell, couldn't get up and called the paramedics for help. For once in my life, I decided I needed help and had the ambulance take me to the hospital.


I gave the list of my medications and the hospital did bloodwork. I was taking 2 drugs for cholesterol and triglycerides. The results showed the muscle enzymes were really high and I had muscle breakdown.



9 months later and my bladder has improved and my legs are stronger. The ms is still there, but I can't believe the improvement. All it took was a blood test to find the problem.



I was amazed that this is a fairly common side effect of the cholesterol drugs. I've had bad reactions to the DMDs, and finally had to change neuros until I found one who would listen to me. I'm going to pay a lot more attention to side effects in the future.